Confused-pg110477878839

5 Replies
Kit - January 3

Have been on the patch for 2 months. Had unprotected s_x where he pulled out on the 28th. Since then I spent one night of drinking throwing up all that night and all the next day. Then the next day after that I had cramps (which are unnormal) I have been hungry more, but does this mean there is a good chance of me being pg or all in my head?

 

Kit - January 3

I also have a slight tingling when I urinate. Could someone PLEASE help me!?

 

Kit - January 3

I am desperate and need advice from anyone that can help! PLEASE HELP!

 

Kit - January 3

And yet today, I don't really fell any signs at all except depression! And the fact that I am hungry, but nothing really sounds that great!

 

Grandpa Viv - January 3

Kit, this isn't an easy one. Emotional, hungry and a faint suggestion of UTI do not a pregnancy make. Some will suggest you are just experiencing side effects from the patch, similar to pill. My take is that if you have been pretty religious about the patch, you are not likely to be pregnant.

 

Kit - January 3

Thank you soo much!!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?